# SDR ORJA99172

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 7584654
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAS - DURING CLIMB-OUT, RIGHT OIL STRAINER CLOG ANNUNCIATOR CAME ON WITH ENGINE AT IDLE.  REMOVED AND REPLACED NR 2 ENGINE MAIN OIL FILTER PER MM 79-20-06.  RAN ENGINE, NO LEAKS NOTED.  OIL STRAINER CLOG ANNUNCIATOR DID NOT COME ON.  OIL TEMPERATURE NORMAL.  (X)
